e-space
Manchester Metropolitan University's Research Repository

    Natural convection flow of a viscous fluid about a truncated cone with temperature dependent viscosity

    Hossain, M. A., Munir, M. S. and Takhar, Harmindar S. (2000) Natural convection flow of a viscous fluid about a truncated cone with temperature dependent viscosity. Acta Mechanica, 140 (3-4). pp. 171-181. ISSN 0001-5970

    File not available for download.

    Abstract

    The two-dimensional natural convection flow of a viscous incompressible fluid with temperature dependent viscosity about a truncated cone is considered. The governing equations for the flow are obtained by using suitable transformations and solved by using an implicit finite difference method. Perturbation solutions are obtained near the leading edge and in the downstream regime, and the results are obtained in terms of the local skin friction coefficient and the local Nusselt number. Perturbation solutions are compared with the finite difference solutions and are found to be in excellent agreement. The dimensionless velocity profiles and viscosity distribution are also presented graphically for various values of the viscosity variation parameter, Ɛ, for small values of the Prandtl number appropriate for liquid metals.

    Impact and Reach

    Statistics

    Activity Overview
    6 month trend
    0Downloads
    6 month trend
    314Hits

    Additional statistics for this dataset are available via IRStats2.

    Altmetric

    Repository staff only

    Edit record Edit record